question-icon

What are the side effects of Akurit-4?

default
Posted on Thu, 5 May 2016
Question: I am 32 years and I weigh 60kg, my doctor has prescribed Akurit-4...I want to know the short and long term side effects during and after the adminishing of the drug....... thanks
doctor
Answered by Dr. Noble Zachariah (1 hour later)
Brief Answer:
There are chances of liver inflammation and gastrointestinal side effects.

Detailed Answer:
Hello,

Welcome and thanks for your query.
If you have been diagnosed to have Tuberculosis, Akurit 4 is a standard treatment.
Like any other effective treatment for tuberculosis, this may have side effects mainly gastrointestinal and liver inflammation.
The benefits of treatment outweighs the potential side effects. But it would be important for you to check your liver functions to detect any inflammation before it becomes symptomatic.
Take Care,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Noble Zachariah (10 minutes later)
Dr.....what can I do to prevent the liver inflammation and gastrointestinal....
doctor
Answered by Dr. Noble Zachariah (7 minutes later)
Brief Answer:
Avoid anything else that may harm the liver.

Detailed Answer:
Since medication is very important, you have to take a chance. But you should definitely avoid alcohol and other substances which can harm the liver. Gastrointestinal side effects are not serious but may cause some discomfort. Take Rifampicin on an empty stomach and the others after food to minimise the discomfort.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Noble Zachariah (5 minutes later)
...ok thanks
doctor
Answered by Dr. Noble Zachariah (1 hour later)
Brief Answer:
Welcome

Detailed Answer:
Do get back to me if you have any further queries.
Wish you good health and a great day
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2319 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Akurit-4?

Brief Answer: There are chances of liver inflammation and gastrointestinal side effects. Detailed Answer: Hello, Welcome and thanks for your query. If you have been diagnosed to have Tuberculosis, Akurit 4 is a standard treatment. Like any other effective treatment for tuberculosis, this may have side effects mainly gastrointestinal and liver inflammation. The benefits of treatment outweighs the potential side effects. But it would be important for you to check your liver functions to detect any inflammation before it becomes symptomatic. Take Care,